Open Access
Translator Disclaimer
Spring 2012 The reproducing kernels and the finite type conditions
Boyong Chen, Siqi Fu
Illinois J. Math. 56(1): 67-83 (Spring 2012). DOI: 10.1215/ijm/1380287460

Abstract

We discuss and expand upon our previous results on comparison of the Bergman and the Szegö kernels. We also study the relations between the Bergman growth exponent and the finite type conditions.

Citation

Download Citation

Boyong Chen. Siqi Fu. "The reproducing kernels and the finite type conditions." Illinois J. Math. 56 (1) 67 - 83, Spring 2012. https://doi.org/10.1215/ijm/1380287460

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1278.32005
MathSciNet: MR3117018
Digital Object Identifier: 10.1215/ijm/1380287460

Subjects:
Primary: 32A25 , 32F18

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top